# SDR IPXA2016100709061

- Difficulty date: September 16, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: ADA8012207
- Condition: Cracked
- Location: Bs 919
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FWD CARGO BAY CEILING PANEL SUUPORT CHANNEL CRACKED BS 919 X-65.  REPAIRED IAW EA 011-2552-01-A6481 REV. IR AND EO MD11-2550-62058-A.
